Extending proper holomorphic mappings of positive codimension.
Inventiones mathematicae (1989)
- Volume: 95, Issue: 1, page 31-62
- ISSN: 0020-9910; 1432-1297/e
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- M. S. Baouendi, L. P. Rothschild, Holomorphic mappings between algebraic hypersurfaces in complex space
- Avner Dor, Approximation by proper holomorphic maps into convex domains
- Rasul Shafikov, Kausha Verma, Extension of holomorphic maps between real hypersurfaces of different dimension
- Xiaojun Huang, On the mapping problem for algebraic real hypersurfaces in the complex spaces of different dimensions
- Joël Merker, On envelopes of holomorphy of domains covered by Levi-flat hats and the reflection principle
- Joël Merker, Étude de la régularité analytique de l'application de réflexion CR formelle